×

An iterative scheme for solving systems of nonlinear Fredholm integrodifferential equations. (English) Zbl 1469.65174

Summary: Using fixed-point techniques and Faber-Schauder systems in adequate Banach spaces, we approximate the solution of a system of nonlinear Fredholm integrodifferential equations of the second kind.

MSC:

65R20 Numerical methods for integral equations
45J05 Integro-ordinary differential equations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Danfu, H.; Xufeng, S., Numerical solution of integro-differential equations by using {CAS} wavelet operational matrix of integration, Applied Mathematics and Computation, 194, 2, 460-466 (2007) · Zbl 1193.65216 · doi:10.1016/j.amc.2007.04.048
[2] Jafarian, A.; Measoomy Nia, S., Utilizing feed-back neural network approach for solving linear Fredholm integral equations system, Applied Mathematical Modelling, 37, 7, 5027-5038 (2013) · Zbl 1426.65214 · doi:10.1016/j.apm.2012.09.029
[3] Maleknejad, K.; Mirzaee, F.; Abbasbandy, S., Solving linear integro-differential equations system by using rationalized Haar functions method, Applied Mathematics and Computation, 155, 2, 317-328 (2004) · Zbl 1056.65144 · doi:10.1016/S0096-3003(03)00778-1
[4] Maleknejad, K.; Tavassoli Kajani, M., Solving linear integro-differential equation system by Galerkin methods with hydrid functions, Applied Mathematics and Computation, 159, 3, 603-612 (2004) · Zbl 1063.65145 · doi:10.1016/j.amc.2003.10.046
[5] Pedas, A.; Tamme, E., A discrete collocation method for Fredholm integro-differential equations with weakly singular kernels, Applied Numerical Mathematics, 61, 6, 738-751 (2011) · Zbl 1216.65186 · doi:10.1016/j.apnum.2011.01.006
[6] Pour-Mahmoud, J.; Rahimi-Ardabili, M. Y.; Shahmorad, S., Numerical solution of the system of Fredholm integro-differential equations by the Tau method, Applied Mathematics and Computation, 168, 1, 465-478 (2005) · Zbl 1082.65600 · doi:10.1016/j.amc.2004.09.026
[7] Yalçinbaş, S.; Sezer, M.; Sorkun, H. H., Legendre polynomial solutions of high-order linear Fredholm integro-differential equations, Applied Mathematics and Computation, 210, 2, 334-349 (2009) · Zbl 1162.65420 · doi:10.1016/j.amc.2008.12.090
[8] Yusufoğlu, E., Numerical solving initial value problem for Fredholm type linear integro-differential equation system, Journal of the Franklin Institute, 346, 6, 636-649 (2009) · Zbl 1168.45300 · doi:10.1016/j.jfranklin.2009.03.003
[9] Yüzbaşı, Ş.; Şahin, N.; Sezer, M., Numerical solutions of systems of linear Fredholm integro-differential equations with Bessel polynomial bases, Computers & Mathematics with Applications, 61, 10, 3079-3096 (2011) · Zbl 1222.65154 · doi:10.1016/j.camwa.2011.03.097
[10] Zarebnia, M.; Ali Abadi, M. G., Numerical solution of system of nonlinear second-order integro-differential equations, Computers & Mathematics with Applications, 60, 3, 591-601 (2010) · Zbl 1201.65138 · doi:10.1016/j.camwa.2010.05.005
[11] Berenguer, M. I.; Fortes, M. A.; Garralda Guillem, A. I.; Ruiz Galán, M., Linear Volterra integro-differential equation and Schauder bases, Applied Mathematics and Computation, 159, 2, 495-507 (2004) · Zbl 1068.65143 · doi:10.1016/j.amc.2003.08.132
[12] Berenguer, M. I.; Gámez, D.; Garralda-Guillem, A. I.; Galán, M. R.; Pérez, M. C. S., Analytical techniques for a numerical solution of the linear Volterra integral equation of the second kind, Abstract and Applied Analysis, 2009 (2009) · Zbl 1187.65140 · doi:10.1155/2009/149367
[13] Berenguer, M. I.; Gámez, D.; Garralda-Guillem, A. I.; Serrano Pérez, M. C., Nonlinear Volterra integral equation of the second kind and biorthogonal systems, Abstract and Applied Analysis, 2010 (2010) · Zbl 1198.65253 · doi:10.1155/2010/135216
[14] Berenguer, M. I.; Muñoz, M. V. F.; Garralda-Guillem, A. I.; Galán, M. R., A sequential approach for solving the Fredholm integro-differential equation, Applied Numerical Mathematics, 62, 4, 297-304 (2012) · Zbl 1241.65118 · doi:10.1016/j.apnum.2011.03.009
[15] Jameson, G. J. O., Topology and Normed Spaces (1974), London, UK: Chapman & Hall, London, UK · Zbl 0285.46002
[16] Gelbaum, B. R.; Gil de Lamadrid, J., Bases of tensor products of Banach spaces, Pacific Journal of Mathematics, 11, 1281-1286 (1961) · Zbl 0106.08604 · doi:10.2140/pjm.1961.11.1281
[17] Semadeni, Z., Product Schauder bases and approximation with nodes in spaces of continuous functions, Bulletin de l’Académie Polonaise des Sciences, 11, 387-391 (1963) · Zbl 0124.31703
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.